About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 596762, 11 pages
http://dx.doi.org/10.1155/2012/596762
Research Article

The Improved Riccati Equation Method and Exact Solutions to mZK Equation

College of Physics and Material Science, Anhui University, Hefei, Anhui 230039, China

Received 26 May 2012; Accepted 24 July 2012

Academic Editor: Giovany M. Figueiredo

Copyright © 2012 Xiaofeng Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaofeng Li, “The Improved Riccati Equation Method and Exact Solutions to mZK Equation,” International Journal of Differential Equations, vol. 2012, Article ID 596762, 11 pages, 2012. doi:10.1155/2012/596762